MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DIB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
A surgeon reported that the intraocular lens (iol) was bad.It is unknown if there was a patient contact with the device.A dcb00 model lens was used instead.No further information was provided.
 
Additional Manufacturer Narrative
Section age or date of birth, weight and ethnicity: unknown, information was requested but not provided.Implant date: if implanted, give date: unknown/not reported; it is unknown if the iol had any patient contact or if it was implanted.Explant date: if explanted, give date: unknown/not reported; it is unknown if the iol had any patient contact or if it was implanted.Device evaluation: the product testing could not be performed as the product was not returned for evaluation.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing records review was performed, and no nonconformity report was found as part of this manufacturing records review.The product was manufactured and released according to specifications.A search in complaint system revealed that no other complaints were received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.Attempts have been made to obtain missing information; however, to date, the information has not been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key16108442
Report Number3012236936-2023-00045
Device Sequence Number12680967
Product Code HQL
UDI-Device Identifier05050474731677
UDI-Public(01)05050474731677(17)250814
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2025
Device Model NumberDIB00
Device Catalogue NumberDIB00U0160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2022
Initial Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown